# SDR TWAA9802204

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

JFK - FLT 31 - THREE GALLEY OVENS EMITTED SMOKE WHEN DOOR OPENED AFTER USE.  POSITIONS WERE A GALLEY NR 1 AND NR 2 OVENS, AND B-GALLEY NR 2 OVEN.  BELIEVED CAUSED BY CLEANING SOLVENTS.  REPLACED THE A-GALLEY NR 1 AND NR 2 OVENS, DEACTIVATED AND DEFERRED THE B-GALLEY NR 2 OVEN.  CHECK-C 2-3-98 LAX.  (X)
